Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

IMPACT FACTOR (RJIF): 8.4

International Journal of Applied Research

Vol. 7, Issue 11, Part A (2021)

An analytical study of the metric dimension in context of wheel related graphs

Author(s)
Musadiq Shaheen Gojree and Dr. Bhawna Agrawal
Abstract
An ordered set W=(w_1,…,w_k )⊆V(G) vertices of G is called a resolving set or locating set for G if every vertex is uniquely determined by its vector of distance to the vertices in W. A resolving set of minimum cardinality is called a basis for G and this cardinality is the metric dimension or location number of G, denoted by β(G). In this paper, we study the metric dimension of certain wheel related graphs, namely m-level wheels, an infinite class of convex polytopes and antiweb-gear graphs denoted by W_(n,m),Q and AWJ_2n, respectively. We prove that these infinite classes of convex polytopes generated by wheel, denoted by Q_n also gives a negative answer to an open problem proposed by Imran et al. (2012).
Pages: 32-40  |  127 Views  13 Downloads
How to cite this article:
Musadiq Shaheen Gojree, Dr. Bhawna Agrawal. An analytical study of the metric dimension in context of wheel related graphs. Int J Appl Res 2021;7(11):32-40.
Call for book chapter
International Journal of Applied Research